English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Hydrodynamic turbulence in quasi-Keplerian rotating flows

Shi, L., Hof, B., Rampp, M., & Avila, M. (2017). Hydrodynamic turbulence in quasi-Keplerian rotating flows. Physics of Fluids, 29(4): 044107. doi:10.1063/1.4981525.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-36D3-5 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-36D4-4
Genre: Journal Article

Files

show Files
hide Files
:
shi.pdf (Any fulltext), 11MB
 
File Permalink:
-
Name:
shi.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Shi, Liang, Author
Hof, Björn, Author
Rampp, Markus1, Author              
Avila, Marc, Author
Affiliations:
1Max Planck Computing and Data Facility, Max Planck Society, ou_2364734              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1063/1.4981525
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics of Fluids
  Abbreviation : Phys. Fluids
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: American Institute of Physics (AIP)
Pages: 10 Volume / Issue: 29 (4) Sequence Number: 044107 Start / End Page: - Identifier: ISSN: 0031-9171
ISSN: 1070-6631
ISSN: 1089-7666